# SDR C2XA11TY140

- Difficulty date: September 7, 2011
- Submitted: September 10, 2011
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 31,496 hours, 23,642 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Panel
- Condition: Blocked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C RETURNED TO BASE AFTER LEAVING EWR TO BNA WHEN CREW HAD A ECIAS MESSAGE OG THE BLEED 2 OVER TEMP IN ICING CONDITIONS.  MAINTENANCE FOUND THE ACESS PANEL 414CB LT PANEL TO THE FAN AIR VALVE/PRE COOLER INSTALL ON THE RT SIDE AND THE 424CB RT PANEL TO THE FAN AIR VALVE /PRE-COOLER INSTALL ON THE LEFT SIDE, CAUSING BOTH PRE COOLERS TO BE BLOCKED.  RE-INSTALL PANELS IN THE CORRECT POSITION.  PERFORMED OPS TEST OF THE AIR BLEED SYSTEM IAW EMB 145 MM 36-00-00.  OPS CHECK GOOD AND WAS RELEASED.
